Journal Article

Proper Toric Maps Over Finite Fields

Mark Andrea A. de Cataldo

in International Mathematics Research Notices

Volume 2015, issue 24, pages 13106-13121
Published in print January 2015 | ISSN: 1073-7928
Published online March 2015 | e-ISSN: 1687-0247 | DOI:

More Like This

Show all results sharing these subjects:

  • Mathematics
  • Pure Mathematics


Show Summary Details


We determine a strong form of the decomposition theorem for proper toric maps over finite fields.

Journal Article.  6405 words. 

Subjects: Mathematics ; Pure Mathematics